# SDR FDEA201007032343

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950f-970 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29L FROM BS 950F TO 970.  REMOVED CORROSION ON STR 29L FROM 950F TO 970 IAW SRM 51-10-6. CW UT. THICKNESS IAW NDTM 51-00-00 PT 4 FIG 2, ORIGINAL AREA .140, REMAINING .111.  EVALUATED AREA FOUND TO BE WITHIN LIMITS IAW EA 7-5330-135567. TREATED & PRIMED AREA IAW SRM 51-10-2.
